Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 155, NWS Memphis, TN

June 1, 2018Dyer County, Lauderdale County, Tennessee; Mississippi County, Arkansas; Pemiscot County, Missouri

NWS Memphis, TN issued this severe thunderstorm warning at Jun 1, 2018, 5:24 AM CDT for Dyer County, Lauderdale County, Tennessee; Mississippi County, Arkansas; Pemiscot County, Missouri. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2018, 5:24 AM CDT (10:24 UTC)
Expired
Jun 1, 2018, 6:15 AM CDT
In force
51 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Mississippi County, AR, Pemiscot County, MO, Dyer County, TN, Lauderdale County, TN

The radar

The Memphis radar (KNQA), 78 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 10.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2018-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1087 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2018-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1087 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1560 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

871 
WUUS54 KMEG 011024
SVRMEG
ARC093-MOC155-TNC045-097-011115-
/O.NEW.KMEG.SV.W.0155.180601T1024Z-180601T1115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
524 AM CDT FRI JUN 1 2018

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Northeastern Mississippi County in eastern Arkansas...
  Southern Pemiscot County in southeastern Missouri...
  Central Dyer County in northwestern Tennessee...
  Northeastern Lauderdale County in southwestern Tennessee...

* Until 615 AM CDT.

* At 524 AM CDT, a severe thunderstorm was located over Cooter, or
  near Steele, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Dyersburg, Blytheville, Steele, Halls, Cooter, Bradleytown,
  Heloise, Unionville, Gates, Holland, Edith, Fowlkes, Bonicord,
  Tomato, Jenkinsville, Poplar Grove, Parker, Curve, Lens Ford and
  Nauvoo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3607 8927 3604 8927 3602 8928 3596 8928
      3591 8926 3589 8928 3588 8934 3586 8934
      3585 8935 3582 8936 3582 8940 3578 8944
      3586 8997 3617 8987
TIME...MOT...LOC 1024Z 282DEG 38KT 3603 8977 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
380 
WWUS54 KMEG 011039
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
539 AM CDT FRI JUN 1 2018

MOC155-011048-
/O.CAN.KMEG.SV.W.0155.000000T0000Z-180601T1115Z/
Pemiscot MO-
539 AM CDT FRI JUN 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PEMISCOT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3607 8927 3604 8927 3602 8928 3596 8928
      3591 8926 3589 8928 3588 8934 3586 8934
      3585 8935 3582 8936 3582 8940 3578 8944
      3584 8983 3600 8972
TIME...MOT...LOC 1038Z 282DEG 38KT 3600 8958 

$$

ARC093-TNC045-097-011115-
/O.CON.KMEG.SV.W.0155.000000T0000Z-180601T1115Z/
Mississippi AR-Dyer TN-Lauderdale TN-
539 AM CDT FRI JUN 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR NORTHEASTERN MISSISSIPPI...SOUTHERN DYER AND NORTHEASTERN
LAUDERDALE COUNTIES...

At 538 AM CDT, a severe thunderstorm was located near Heloise, or 11
miles west of Dyersburg, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dyersburg, Halls, Bradleytown, Unionville, Gates, Bishop, Barr,
Hawkinsville, Papaw Ridge, Porter Gap, Edith, Barfield, Fowlkes,
Dryhill, Bonicord, Double Bridges, Tomato, Jenkinsville, Tiger Tail
and South Fork.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3607 8927 3604 8927 3602 8928 3596 8928
      3591 8926 3589 8928 3588 8934 3586 8934
      3585 8935 3582 8936 3582 8940 3578 8944
      3584 8983 3600 8972
TIME...MOT...LOC 1038Z 282DEG 38KT 3600 8958 

HAIL...1.00IN
WIND...60MPH
 
$$
174 
WWUS54 KMEG 011106
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
606 AM CDT FRI JUN 1 2018

ARC093-TNC045-097-011116-
/O.EXP.KMEG.SV.W.0155.000000T0000Z-180601T1115Z/
Mississippi AR-Dyer TN-Lauderdale TN-
606 AM CDT FRI JUN 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MISSISSIPPI...
SOUTHERN DYER AND NORTHEASTERN LAUDERDALE COUNTIES WILL EXPIRE AT 615
AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3607 8927 3604 8927 3602 8928 3596 8928
      3591 8926 3589 8928 3588 8934 3586 8934
      3585 8935 3582 8936 3582 8940 3578 8944
      3584 8983 3600 8972
TIME...MOT...LOC 1106Z 282DEG 38KT 3594 8925 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:46 AM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 1, 2:46 AM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
246 AM CDT Fri Jun 1 2018

.DISCUSSION...

Area of convection continues to push through the Mid-South at this
time. The convection has been weakening over the last hour and
expect this trend to continue through sunrise. A couple of the CAM
models show the convection continuing to push south into North
Mississippi through the morning hours.

Tough forecast for today as lingering cloud cover and showers
could keep temperatures a tad cooler especially across North
Mississippi. Several of the CAM models indicate redevelopment of
convection will occur along old outflow boundaries by this
afternoon which would most likely occur across North Mississippi,
but with the possible cooler temperatures it could limit the
redevelopment. For now have left likely POPS during the afternoon
hours for areas south of I-40.

Saturday will be a hot and humid day across the area. Highs will
reach into the lower to mid 90s while heat indices will be between
100-105 degrees.

Relief from the hot and humid conditions will come Saturday Night
as a cold front moves into the area. Showers and thunderstorms
will develop ahead of the front with some becoming severe
especially along and west of the Mississippi River.

Surface high pressure will build into the Mid-South on Sunday as
the upper flow aloft remains out of the Northwest through the
middle of next week. Cooler and drier air will filter into the
region thanks to the surface high. However, with the region
remaining in northwest flow aloft, can't totally rule out an
isolated shower or thunderstorm occurring with a disturbance
moving through the northwest flow.

KRM

&&

.AVIATION...

A line of storms moving NW to SE across the CWA overnight could
temporarily reduce VSBY and bring gusty winds to all four
terminals. Currently handling this with TEMPO as best guess of
timing based on trends and high resolution model guidance. Went
with VCSH and VCTS for tomorrow morning and afternoon as guidance
suggests a boundary stalls over the region, with a weak impulse
traversing the region aloft, which will likely lead to further
convection. Winds subside late in the period and become more
variable.

ZDM

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Jun 1, 4:13 AM CDT, 1 hour 11 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
413 AM CDT Fri Jun 1 2018

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-021200-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
413 AM CDT Fri Jun 1 2018

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

A few strong to severe thunderstorms will be possible this
afternoon mainly across Northeast Mississippi. Damaging winds and
large hail will be the main threats.

Heat indices may exceed 100 degrees over portions of Eastern
Arkansas and West Tennessee.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Heat indices will reach between 100 to 105 degrees on Saturday.

Strong to severe storms will be possible late Saturday afternoon
into Saturday Night ahead of an approaching cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

KRM

In the hours before

Local storm report, Jun 1, 1:37 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
137 AM CDT FRI JUN 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 AM     TSTM WND DMG     BROWNSVILLE             35.59N 89.25W
06/01/2018                   HAYWOOD            TN   TRAINED SPOTTER

            STORM SPOTTER REPORTS TREES AND POWER LINES DOWN ACROSS
            ROADS COUNTYWIDE ACROSS HAYWOOD COUNTY.

&&

JLH
Special weather statement, Jun 1, 1:53 AM CDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Memphis TN
153 AM CDT FRI JUN 1 2018

ARZ036-048-MSZ001-TNZ049-088-089-010745-
St. Francis AR-Crittenden AR-DeSoto MS-Tipton TN-Fayette TN-
Shelby TN-
153 AM CDT FRI JUN 1 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 245 AM CDT
FOR...

Northeastern St. Francis County in eastern Arkansas...
Crittenden County in eastern Arkansas...
Northern DeSoto County in northeastern Mississippi...
Southwestern Tipton County in southwestern Tennessee...
Western Fayette County in southwestern Tennessee...
Shelby County in southwestern Tennessee...

At 152 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Meeman Shelby
Forest State Park, moving south at 20 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in northeastern St. Francis...Crittenden...northern DeSoto...
southwestern Tipton...western Fayette and Shelby Counties should
monitor this storm closely.

LAT...LON 3544 9045 3543 9007 3539 9005 3540 9004
      3542 9005 3543 9003 3539 8957 3499 8956
      3498 9045
TIME...MOT...LOC 0652Z 342DEG 19KT 3539 9013
Special weather statement, Jun 1, 2:54 AM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Memphis TN
254 AM CDT FRI JUN 1 2018

TNZ053>055-090>092-010900-
Hardeman TN-Henderson TN-Chester TN-Decatur TN-McNairy TN-Hardin TN-
254 AM CDT FRI JUN 1 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 400 AM CDT
FOR...

Southeastern Hardeman County in southwestern Tennessee...
Central Henderson County in southwestern Tennessee...
Central Chester County in southwestern Tennessee...
Decatur County in Middle Tennessee...
McNairy County in southwestern Tennessee...
Hardin County in southwestern Tennessee...

At 254 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located near Jacks Creek, or 9 miles southeast of Henderson,
moving east at 75 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in southeastern Hardeman...central Henderson...central
Chester...Decatur...McNairy and Hardin Counties should monitor this
storm closely.

LAT...LON 3539 8798 3539 8803 3535 8801 3530 8802
      3529 8798 3501 8799 3500 8895 3500 8896
      3567 8847 3572 8804 3568 8802 3562 8804
      3552 8797 3548 8799 3545 8804 3542 8803
      3541 8797
TIME...MOT...LOC 0754Z 279DEG 63KT 3539 8850
Special weather statement, Jun 1, 4:20 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Memphis TN
420 AM CDT FRI JUN 1 2018

ARZ009-MOZ113-115-011000-
Clay AR-Pemiscot MO-Dunklin MO-
420 AM CDT FRI JUN 1 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 500 AM CDT
FOR...

Eastern Clay County in eastern Arkansas...
Pemiscot County in southeastern Missouri...
Dunklin County in southeastern Missouri...

At 420 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located over Saint Francis, or
near Piggott, moving southeast at 25 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in eastern Clay...Pemiscot and Dunklin Counties should monitor
this storm closely.

LAT...LON 3655 8995 3639 8997 3639 8975 3642 8974
      3643 8973 3600 8971 3600 9017 3618 9021
      3620 9020 3620 9022 3650 9028 3650 9022
      3654 9021 3655 9019 3659 9019 3662 9016
      3663 8996
TIME...MOT...LOC 0920Z 299DEG 23KT 3643 9013
Special weather statement, Jun 1, 4:36 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Memphis TN
436 AM CDT FRI JUN 1 2018

MSZ009-014>016-011015-
Pontotoc MS-Union MS-Lee MS-Prentiss MS-
436 AM CDT FRI JUN 1 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 515 AM CDT
FOR...

Pontotoc County in northeastern Mississippi...
Southeastern Union County in northeastern Mississippi...
Lee County in northeastern Mississippi...
Southwestern Prentiss County in northeastern Mississippi...

At 436 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located over Furrs, or over
Trace State Park, moving east at 45 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in Pontotoc...southeastern Union...Lee and southwestern
Prentiss Counties should monitor this storm closely.

LAT...LON 3441 8903 3457 8855 3409 8855 3409 8872
      3407 8872 3408 8923
TIME...MOT...LOC 0936Z 276DEG 39KT 3423 8890
Special weather statement, Jun 1, 5:01 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Memphis TN
501 AM CDT FRI JUN 1 2018

MOZ115-TNZ001-019-048-011045-
Pemiscot MO-Lake TN-Lauderdale TN-Dyer TN-
501 AM CDT FRI JUN 1 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 545 AM CDT
FOR...

Pemiscot County in southeastern Missouri...
Southwestern Lake County in northwestern Tennessee...
Northeastern Lauderdale County in southwestern Tennessee...
Dyer County in northwestern Tennessee...

At 501 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Hayti Heights, or
near Hayti, moving southeast at 45 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in Pemiscot...southwestern Lake...northeastern Lauderdale and
Dyer Counties should monitor this storm closely.

LAT...LON 3626 8943 3625 8944 3622 8949 3621 8925
      3588 8931 3588 8934 3582 8936 3580 8942
      3590 8971 3589 8966 3593 8965 3594 8967
      3591 8970 3595 8968 3600 8973 3600 8994
      3638 8994
TIME...MOT...LOC 1001Z 305DEG 38KT 3623 8982

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 11:40 PM CDTSevere Thunderstorm WarningMEGHenry, Obion, Weakley50 min
Jun 1, 12:01 AM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Dyer, Gibson, Obion, Weakley44 min
Jun 1, 12:16 AM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Henry, Weakley44 min
Jun 1, 12:17 AM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Henry, Weakley43 min
Jun 1, 12:18 AM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale42 min
Jun 1, 12:33 AM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale, Tipton42 min
Jun 1, 12:40 AM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale, Weakley50 min
Jun 1, 12:58 AM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale, Tipton47 min
Jun 1, 1:00 AM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Gibson, Henry, Weakley45 min
Jun 1, 1:23 AM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale, Madison and 2 more52 min
Jun 1, 1:33 AM CDTFlash Flood WarningMEGCarroll, Dyer, Gibson, Henry, Weakley117 min
Jun 1, 1:38 AM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Chester, Decatur, Henderson, Henry52 min
Jun 1, 1:53 AM CDTSpecial Weather StatementMEGShelby52 min
Jun 1, 2:08 AM CDTSevere Thunderstorm WarningMEGChester, Crockett, Fayette, Hardeman, Haywood, Madison and 1 more31 min
Jun 1, 2:54 AM CDTSpecial Weather StatementMEGChester, Decatur, Hardin, Henderson, McNairy66 min
Jun 1, 5:01 AM CDTSpecial Weather StatementMEGDyer44 min
Jun 1, 5:47 AM CDTSevere Thunderstorm WarningMEGCrockett, Haywood, Lauderdale, Tipton18 min
Jun 1, 6:15 AM CDTSpecial Weather StatementMEGMadison45 min
Jun 1, 6:26 AM CDTFlash Flood WarningMEGDyer3 hr
Jun 1, 6:50 AM CDTFlash Flood WarningMEGChester, Haywood, Madison3 hr
Jun 1, 8:42 AM CDTRiver Flood WarningMEGCrockett, Dyer, Lauderdale13 hr
Jun 1, 10:32 AM CDTFlash Flood WarningMEGChester, Hardeman3 hr
Jun 1, 2:18 PM CDTAreal Flood AdvisoryMEGShelby117 min
May 31, 10:07 PM CDTSevere Thunderstorm WarningMEGLawrence, Randolph38 min
May 31, 10:42 PM CDTSevere Thunderstorm WarningMEGLawrence, Randolph33 min
May 31, 11:05 PM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Lawrence, Randolph40 min
May 31, 11:15 PM CDTSevere Thunderstorm WarningMEGLawrence, Randolph30 min
May 31, 11:42 PM CDTSevere Thunderstorm WarningMEGClay, Greene33 min
Jun 1, 12:00 AM CDTSevere Thunderstorm WarningMEGMississippi30 min
Jun 1, 12:13 AM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence, Mississippi, Poinsett47 min
Jun 1, 4:52 PM CDTAreal Flood AdvisoryMEGLee, Phillips113 min
Jun 1, 5:36 PM CDTAreal Flood AdvisoryMEGPhillips54 min
Jun 1, 5:43 PM CDTAreal Flood AdvisoryMEGLee, Phillips62 min
Jun 1, 6:44 PM CDTSpecial Weather StatementMEGPhillips46 min
Jun 1, 4:20 AM CDTSpecial Weather StatementMEGDunklin, Pemiscot40 min
Jun 1, 6:10 AM CDTSpecial Weather StatementMEGDunklin35 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2018Severe Thunderstorm Warnings in Arkansas, 2018Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.